# SDR DALA2023070405379

- Difficulty date: June 15, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 41,575 hours, 28,450 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANELS 121HF, 181KF, 181HF, 181UF, 121DF, 121FF, 121NF, 181AF (PART 2), 181FF, 181AF (PART 3), 181CF, 121TF, 181JF, 181DF, 121SF, 121JF, 121CF, 121PF, 121QF, 121MF, 121UF, 121VF, 121SF, 181AF (PART 1), 181EF (PART 1), 181EF (PART 2), AND 181BF. SUMMARY OF NRC 00380: CORROSION LEVEL 2. CORROSION ON FLOOR PANELS WAS REMOVED PER B717-200 SRM 51-10-04-0G PAR 26 C FLOOR PANELS 121DF, 121FF, 121TF, 121JF, 121CF, 121PF, 121MF, 121UF, 181AF (PART 1), 181KF, 181UF, 181FF, 181CF, 181JF, 181DF, 181EF (PART 1 & 2), AND 181BF WERE EVALUATED WHITIN LIMITS PER B717-200 SRM 53-00-00- 1A ALLOWABLE DAMAGE GENERAL PARAGRAPH 4. C. FIGURE 103 AND FLOOR PANEL 121VF, 121SF, 181AF (PART 2), AND 121HF WERE FABRICATE PER B717-200 ER/A 544901-14 REV A AND INSTALLED UNDER JOB 001-0003 AND JOB 001-0123. ALSO, FLOOR PANEL 121QF, 181HF, 121NF, AND 181AF (PART 3) WERE REPLACED WITH NRC 00379. ASSOCIATED ER/A 14-544901 ADDED FOR AC 9557. (LP #2818160)
